foamy urin

By Anonymous Latest Reply 2014-10-03 16:15:06 -0500
Started 2014-10-02 20:31:30 -0500

a1c at 5.8, 500 mg of metformi a day but urine has gotten foamy again, why?

6 replies

jayabee52 2014-10-03 09:38:07 -0500 Report

Howdy Anon
It could be that you be eating too much protein a condition known as proteinuria.

You may wish to go to a kidney specialist to determine if you might need to pay more attention to your kidneys as it can be an early indication of chronic kidney disease. For more info see ~

I am on dialysis so I get foamy urine quite frequently since I eat a large amount of protein due to Dr's orders to eat a lot of protein to keep up my health.

Praying that this is just a temporary thing for you


GabbyPA 2014-10-03 06:46:01 -0500 Report

Do you know why it was foamy before? I have never heard of foamy urine, could it be there is soap or something in the toilet you use?

I know cloudy urine is a sign of a UTI.

BGLowe 2014-10-03 09:22:18 -0500 Report

Protein in urine caused by diabetesdiabetes.

GabbyPA 2014-10-03 12:36:40 -0500 Report

So when you say foamy, is it foamy like soap or like beer or like soda? I am just trying to figure out what it looks like.

jayabee52 2014-10-03 16:15:06 -0500 Report

my foamy looks like large and small bubbles in the toilet water. This MIGHT be a guy thing as we stand up to go and often have some force behind the stream which may cause the bubbles. Not sure if the ladies have that much force behind their urine stream. (just a WAG on my part)